# SDR MASA2018041813152

- Difficulty date: April 18, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 35,135 hours, 28,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 11
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY FLOOD LIGHT INOPERATIVE AT ROW 11.
